# SDR KCSA2025040831813

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 86,735 hours, 14,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

100233442 - SMOKE CREW REST ENGINE-INDICATING AND CREW-ALERTING SYSTEM ON TAKE OFF AT APPROXIMATELY 1600. WET SOCK SMELL. SELF CORRECTED. PERFORMED FIRE TEST AND CREST SMOKE DETECTORS SELF TEST. ALL PASS IAW B747 AMM 26-13-00. PERFORMED CONDITIONAL INSPECTION FOR SMOKE AND FUMES IN COCKPIT IAW B747 AMM 05-51-56. CLEARED WATER FROM PACK 3 DUCT IAW B747 AMM 21-00-01. NO FURTHER DEFECTS NOTED.
